Proceedings of the Japan Academy, Series A, Mathematical Sciences

Discrete mean values of Hurwitz zeta-functions

Masanori Katsurada and Kohji Matsumoto

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 69, Number 6 (1993), 164-169.

Dates
First available: 19 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195511394

Mathematical Reviews number (MathSciNet)
MR1232817

Zentralblatt MATH identifier
0798.11034

Digital Object Identifier
doi:10.3792/pjaa.69.164

Citation

Katsurada, Masanori; Matsumoto, Kohji. Discrete mean values of Hurwitz zeta-functions. Proceedings of the Japan Academy, Series A, Mathematical Sciences 69 (1993), no. 6, 164--169. doi:10.3792/pjaa.69.164. http://projecteuclid.org/euclid.pja/1195511394.


Export citation

References

  • [1] M. Katsurada: Asymptotic expansions of the mean values of Dirichlet L-functions. Ill (preprint).
  • [2] M. Katsurada and K. Matsumoto: Asymptotic expansions of the mean values of Dirichlet L-functions. Math. Z., 208, 23-39 (1991).
  • [3] Y. Motohashi: A note on the mean value of the zeta and L-functions. I. Proc. Japan Acad., 61A, 222-224 (1985).
  • [4] Zhang Wenpeng: On Dirichlet L-functions. Acta Math. Sinica, 32, 824-833 (1989) (Chinese).
  • [5] Zhang Wenpeng: On the Hurwitz zeta-function. Northeastern Math. J., 6, 261-267 (1990).
  • [6] Zhang Wenpeng: On the mean square value of Dirichlet L-functions. Advances in Math. (China), 19, 321-333 (1990) (Chinese. English summary).
  • [7] Zhang Wenpeng: On the mean square value formulas of L-functions. Chinese Ann. Math., ser. A, 11, 121-127 (1990) (Chinese).
  • [8] Zhang Wenpeng: On the Hurwitz zeta-function. Illinois J. Math., 35, 569-576 (1991).
  • [9] Zhang Wenpeng: On the Dirichlet L-functions. Acta Math. Sinica, NS 7, 103-118 (1991).
  • [10] Zhang Wenpeng: On the mean square value of Dirichlet's L-functions. Compositio Math., 84, 59-69 (1992).
  • [11] Zhang Wenpeng: On the mean square value of Hurwitz zeta-function (to appear in Illinois J. Math.).